Question:

Hi Rabbi I hope this finds you well,
I am 31 yr old man ba”h and I was found to have very low testosterone levels which can cause lack of energy concentration and a bunch of other issues, the only issue is there in no simple resolution medically without negative side effects, there are natural supplements however the ones I have researched to be the best have oyster extract in them, I don’t want to take them because of possible issur and even if it’s allowed to I don’t want to be affected with timtum halev, please advise . This supplement has a bunch of other ingredients well know to help raise the testosterone levels, it goes under the name Prime male supplements . Please advise

Answer:

After consulting doctors, it seems that there are a number of different other options, that also don’t have negative side effects, such as patches and other remedies. Therefore you should look for some other options, instead of taking pills that aren’t kosher.

Tags: non-kosher pills

Share The Knowledge

Not what you're looking for? Browse other questions tagged Kashrut of products non-kosher pills or ask your own question.

Leave a Reply

Your email address will not be published. Required fields are marked *